Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Fuchs, C, Mantova, V orcid.org/0000-0002-8454-7315 and Zannier, U (2018) On fewnomials, integral points and a toric version of Bertini's theorem. Journal of the American Mathematical Society, 31 (1). pp. 107-134. ISSN 0894-0347

Mantova, V orcid.org/0000-0002-8454-7315 and Zannier, U (2016) Polynomial–exponential equations and Zilber's conjecture. Bulletin of the London Mathematical Society, 48 (2). pp. 309-320. ISSN 0024-6093

Mantova, V orcid.org/0000-0002-8454-7315 and Zannier, U (2014) Artin-Whaples approximations of bounded degree in algebraic varieties. Proceedings of the American Mathematical Society, 142 (9). pp. 2953-2964. ISSN 0002-9939

This list was generated on Sun Oct 13 14:00:42 2019 BST.